| Model Number |
8881850310 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the needle hub broke which resulted in leakage at the luer connection.The tip of the needle was twisted and the safety was cut in half at the base.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Pictures were received, and the reported issue was observed.However, a definitive root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.